# SDR 2008UALA02008

- Difficulty date: April 6, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 48,224 hours, 17,276 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Reads Low
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 LOW, NEEDS SERVICE (1520PSI).  SUPPLEMENTAL DATA UPDATE CAUSE, UNKNOWN.  SERVICED CREW O2, NO LEAKS WERE NOTED AT THE TIME OF SERVICE.
